Alert archive / Idaho / Winter Storm Warnings in 2006
Winter Storm Warning 9, NWS Spokane, WA
NWS Spokane, WA issued this winter storm warning at Nov 2, 2006, 2:46 PM PST for Bonner County, Boundary County, Kootenai County, Idaho; Pend Oreille County, Spokane County, Stevens County, Washington. It took effect at Nov 2, 2006, 4:00 PM PST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 2, 2006, 2:46 PM PST (22:46 UTC)
- In effect from
- Nov 2, 2006, 4:00 PM PST
- Expired
- Nov 3, 2006, 10:00 AM PST
- In force
- 18 hr
- Issued by
- NWS Spokane, WA
Counties Bonner County, ID, Boundary County, ID, Kootenai County, ID, Pend Oreille County, WA, Spokane County, WA, Stevens County, WA
The radar
The Spokane radar (KOTX), 73 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 10.8 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1885 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 363 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS46 KOTX 022246 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 246 PM PST THU NOV 2 2006 ...A MOIST PACIFIC STORM SYSTEM WILL DELIVER A WINTRY MIX OF PRECIPITATION TODAY THROUGH EARLY FRIDAY TO PORTIONS OF THE INLAND NORTHWEST... IDZ001-WAZ037-030730- /O.UPG.KOTX.WW.Y.0005.061103T0000Z-061103T1800Z/ /O.NEW.KOTX.WS.W.0009.061103T0000Z-061103T1800Z/ NORTHERN PANHANDLE-NORTHEAST MOUNTAINS- INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY... PRIEST RIVER...COLVILLE...DEER PARK...CHEWELAH...NEWPORT... KETTLE FALLS 246 PM PST THU NOV 2 2006 ...WINTER STORM WARNING IN EFFECT UNTIL 10 AM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT UNTIL 10 AM PST FRIDAY. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. SNOW WILL INCREASE IN NORTHEAST WASHINGTON AND THE NORTH IDAHO PANHANDLE LATE THIS AFTERNOON AND CONTINUE THROUGH EARLY FRIDAY. SNOW ACCUMULATIONS OF 6 TO 10 INCHES ARE EXPECTED ACROSS THE NORTHERN MOUNTAINS ABOVE 5000 FEET ELEVATION. IN THE VALLEYS SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE LIKELY WITH THE HIGHEST AMOUNTS NEAR THE CANADIAN BORDER. IN THE SOUTHERN VALLEYS SNOW WILL TRANSITION TO SLEET AND FREEZING RAIN TONIGHT BEFORE TURNING TO RAIN FRIDAY MORNING. THIS TRANSITION WILL OCCUR IN THE NORTHERNMOST VALLEYS DURING FRIDAY MORNING. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...SLEET AND FREEZING RAIN ARE EXPECTED OR OCCURRING. GUSTY WINDS CREATING AREAS OF BLOWING SNOW AT EXPOSED LOCATIONS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS. $$ WAZ041-044-030600- /O.CON.KOTX.WW.Y.0005.000000T0000Z-061103T0600Z/ WENATCHEE AREA-WATERVILLE PLATEAU- INCLUDING THE CITIES OF...WENATCHEE...WATERVILLE...MANSFIELD 246 PM PST THU NOV 2 2006 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. SNOW WILL CONTINUE IN THE WENATCHEE AREA AND WATERVILLE PLATEAU THIS EVENING. ACCUMULATIONS OF 1 TO 2 INCHES ARE LIKELY...MAINLY ON GRASSY SURFACES... BEFORE SNOW TURNS OVER TO RAIN THIS EVENING. IN THE LOWEST ELEVATIONS NEAR THE COLUMBIA RIVER SNOW WILL LIKELY TURN TO LIGHT FREEZING RAIN THIS EVENING BEFORE CHANGING TO ALL RAIN. ICE ACCUMULATIONS WILL BE LIGHT...BUT WILL CREATE LOCAL HAZARDOUS DRIVING CONDITIONS. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND FREEZING RAIN WILL LIKELY RESULT IN TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES THIS AFTERNOON THROUGH TONIGHT...AND USE CAUTION WHILE DRIVING. $$ WAZ042-030730- /O.CON.KOTX.WW.Y.0005.000000T0000Z-061103T1400Z/ EAST SLOPES NORTHERN CASCADES- INCLUDING THE CITIES OF...LEAVENWORTH...MAZAMA...TWISP...WINTHROP 246 PM PST THU NOV 2 2006 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST FRIDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST FRIDAY. LIGHT SNOW WILL CONTINUE TONIGHT OVER THE NORTHERN CASCADES. THE SNOW WILL LIKELY MIX WITH LIGHT FREEZING RAIN OVERNIGHT IN THE VALLEYS. SNOW ACCUMULATIONS ABOVE 4000 FEET WILL RANGE FROM 5 TO 9 INCHES NEAR THE CREST WITH 2 TO 4 INCHES POSSIBLE IN THE UPPER METHOW VALLEY AND WENATCHEE VALLEYS...INCLUDING THE TOWNS OF PLAIN... WINTHROP AND MAZAMA. ICE ACCUMULATIONS SHOULD BE LIGHT. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND FREEZING RAIN WILL LIKELY RESULT IN TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES THIS AFTERNOON THROUGH TONIGHT...AND USE CAUTION WHILE DRIVING. $$ WAZ038-043-030730- /O.CON.KOTX.WW.Y.0005.000000T0000Z-061103T1400Z/ OKANOGAN HIGHLANDS-OKANOGAN VALLEY- INCLUDING THE CITIES OF...REPUBLIC...INCHELIUM...OMAK... OKANOGAN...BREWSTER...BRIDGEPORT...OROVILLE 246 PM PST THU NOV 2 2006 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST FRIDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST FRIDAY. SNOW WILL CONTINUE IN THE OKANOGAN VALLEY AND HIGHLANDS THIS EVENING. THE SNOW WILL THEN GRADUALLY CHANGE OVER TO A MIXTURE OF SNOW AND FREEZING RAIN BEFORE TURING TO ALL RAIN OVERNIGHT. SNOW ACCUMULATIONS OF 1 TO 2 INCHES ARE GENERALLY EXPECTED IN THE VALLEYS WITH 2 TO 4 INCHES OVER THE OKANOGAN HIGHLANDS. ICE ACCUMULATIONS SHOULD BE LIGHT. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND FREEZING RAIN WILL LIKELY RESULT IN TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES THIS AFTERNOON THROUGH TONIGHT...AND USE CAUTION WHILE DRIVING. $$
4 follow-up statements
000 WWUS46 KOTX 030558 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 958 PM PST THU NOV 2 2006 ...A MOIST PACIFIC STORM SYSTEM WILL DELIVER A WINTRY MIX OF PRECIPITATION TONIGHT THROUGH FRIDAY MORNING TO PORTIONS OF THE INLAND NORTHWEST... IDZ001-WAZ037-031400- /O.CON.KOTX.WS.W.0009.000000T0000Z-061103T1800Z/ NORTHERN PANHANDLE-NORTHEAST MOUNTAINS- INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY... PRIEST RIVER...COLVILLE...DEER PARK...CHEWELAH...NEWPORT... KETTLE FALLS 958 PM PST THU NOV 2 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST FRIDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST FRIDAY. SNOW WILL CONTINUE IN NORTHEAST WASHINGTON AND THE NORTH IDAHO PANHANDLE TONIGHT AND CONTINUE THROUGH EARLY FRIDAY. SNOW ACCUMULATIONS OF 6 TO 10 INCHES ARE EXPECTED ACROSS THE NORTHERN MOUNTAINS ABOVE 5000 FEET ELEVATION. IN THE VALLEYS SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE LIKELY WITH THE HIGHEST AMOUNTS NEAR THE CANADIAN BORDER. IN THE SOUTHERN VALLEYS SNOW WILL TRANSITION TO SLEET AND FREEZING RAIN TONIGHT BEFORE TURNING TO RAIN FRIDAY MORNING. THIS TRANSITION WILL OCCUR IN THE NORTHERNMOST VALLEYS DURING FRIDAY MORNING. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...SLEET AND FREEZING RAIN ARE EXPECTED OR OCCURRING. GUSTY WINDS CREATING AREAS OF BLOWING SNOW AT EXPOSED LOCATIONS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS. $$ WAZ041-044-031200- /O.EXT.KOTX.WW.Y.0005.000000T0000Z-061103T1200Z/ WENATCHEE AREA-WATERVILLE PLATEAU- INCLUDING THE CITIES OF...WENATCHEE...WATERVILLE...MANSFIELD 958 PM PST THU NOV 2 2006 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 4 AM PST FRIDAY... THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 4 AM PST FRIDAY. A MIX OF WINTER PRECIPITATION WILL CONTINUE AT TIMES IN THE WENATCHEE AREA AND WATERVILLE PLATEAU THROUGH THE NIGHT. WHILE TEMPERATURES NEAR WENATCHEE HAVE WARMED ABOVE FREEZING...THERE ARE NUMEROUS REPORTING SITES REPORTING TEMPERATURES HOVERING NEAR 30 DEGREES. THIS WILL RESULT IN AREAS OF LIGHT SNOW AND POCKETS OF FREEZING RAIN TO CONTINUE THROUGH THE NIGHT. ADDITIONAL SNOW ACCUMULATIONS OF AROUND 1 INCH ARE POSSIBLE ON THE WATERVILLE PLATEAU. ICE ACCUMULATIONS ARE STILL EXPECTED TO BE LIGHT...BUT WILL CREATE LOCAL HAZARDOUS DRIVING CONDITIONS. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND FREEZING RAIN WILL LIKELY RESULT IN TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES THIS AFTERNOON THROUGH TONIGHT...AND USE CAUTION WHILE DRIVING. $$ WAZ042-031400- /O.CON.KOTX.WW.Y.0005.000000T0000Z-061103T1400Z/ EAST SLOPES NORTHERN CASCADES- INCLUDING THE CITIES OF...LEAVENWORTH...MAZAMA...TWISP...WINTHROP 958 PM PST THU NOV 2 2006 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST FRIDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST FRIDAY. LIGHT SNOW WILL CONTINUE TONIGHT OVER THE NORTHERN CASCADES. THE SNOW WILL LIKELY MIX WITH LIGHT FREEZING RAIN OVERNIGHT IN THE VALLEYS. SNOW ACCUMULATIONS ABOVE 4000 FEET WILL RANGE FROM 5 TO 9 INCHES NEAR THE CREST WITH 2 TO 4 INCHES POSSIBLE IN THE UPPER METHOW VALLEY AND WENATCHEE VALLEYS...INCLUDING THE TOWNS OF PLAIN... WINTHROP AND MAZAMA. ICE ACCUMULATIONS SHOULD BE LIGHT. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND FREEZING RAIN WILL LIKELY RESULT IN TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES THIS AFTERNOON THROUGH TONIGHT...AND USE CAUTION WHILE DRIVING. $$ WAZ038-043-031400- /O.CON.KOTX.WW.Y.0005.000000T0000Z-061103T1400Z/ OKANOGAN HIGHLANDS-OKANOGAN VALLEY- INCLUDING THE CITIES OF...REPUBLIC...INCHELIUM...OMAK... OKANOGAN...BREWSTER...BRIDGEPORT...OROVILLE 958 PM PST THU NOV 2 2006 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST FRIDAY... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST FRIDAY. SNOW WILL CONTINUE IN THE OKANOGAN VALLEY AND HIGHLANDS THIS EVENING. THE SNOW WILL THEN GRADUALLY CHANGE OVER TO A MIXTURE OF SNOW AND FREEZING RAIN BEFORE TURNING TO ALL RAIN OVERNIGHT. SNOW ACCUMULATIONS OF 1 TO 2 INCHES ARE GENERALLY EXPECTED IN THE VALLEYS WITH 2 TO 4 INCHES OVER THE OKANOGAN HIGHLANDS. ICE ACCUMULATIONS SHOULD BE LIGHT. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND FREEZING RAIN WILL LIKELY RESULT IN TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES THIS AFTERNOON THROUGH TONIGHT...AND USE CAUTION WHILE DRIVING. $$
000 WWUS46 KOTX 031102 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 302 AM PST FRI NOV 3 2006 ...A MOIST PACIFIC STORM SYSTEM WILL DELIVER A WINTRY MIX OF PRECIPITATION THROUGH THIS MORNING TO PORTIONS OF THE INLAND NORTHWEST... WAZ041-044-031215- /O.CAN.KOTX.WW.Y.0005.000000T0000Z-061103T1200Z/ WENATCHEE AREA-WATERVILLE PLATEAU- INCLUDING THE CITIES OF...WENATCHEE...WATERVILLE...MANSFIELD 302 AM PST FRI NOV 3 2006 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE WINTER WEATHER ADVISORY. SNOW HAS TAPPERED OFF ACROSS THE WENATCHEE AND WATERVILLE PLATEAU AREA AND THEREFORE THE ADVIOSRY HAS BEEN CANCELLED. LIGHT SNOW WILL CONTINUE TO FALL AT TIMES THIS MORNING...BUT ACCUMULATIONS WILL BE LIGHT AND SNOW WILL CHANGE OVER TO RAIN BY THIS AFTERNOON. $$ IDZ001-WAZ037-031800- /O.CON.KOTX.WS.W.0009.000000T0000Z-061103T1800Z/ NORTHERN PANHANDLE-NORTHEAST MOUNTAINS- INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY... PRIEST RIVER...COLVILLE...DEER PARK...CHEWELAH...NEWPORT... KETTLE FALLS 302 AM PST FRI NOV 3 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. SNOW WILL CONTINUE IN NORTHEAST WASHINGTON AND THE NORTH IDAHO PANHANDLE THROUGH THIS MORNING. TOTAL SNOW ACCUMULATIONS OF 6 TO 10 INCHES ARE EXPECTED ACROSS THE NORTHERN MOUNTAINS ABOVE 5000 FEET ELEVATION. IN THE VALLEYS SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE LIKELY WITH THE HIGHEST AMOUNTS NEAR THE CANADIAN BORDER. ACROSS THE NORTHERN VALLEYS...SNOW WILL TRANSITION TO SLEET AND FREEZING RAIN EARLY THIS MORNING BEFORE TURNING TO RAIN LATER THIS MORNING. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...SLEET AND FREEZING RAIN ARE EXPECTED OR OCCURRING. GUSTY WINDS CREATING AREAS OF BLOWING SNOW AT EXPOSED LOCATIONS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS. $$ WAZ042-031400- /O.CON.KOTX.WW.Y.0005.000000T0000Z-061103T1400Z/ EAST SLOPES NORTHERN CASCADES- INCLUDING THE CITIES OF...LEAVENWORTH...MAZAMA...TWISP...WINTHROP 302 AM PST FRI NOV 3 2006 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING. LIGHT SNOW WILL CONTINUE OVER THE NORTHERN CASCADES. THE SNOW WILL LIKELY MIX WITH LIGHT FREEZING RAIN EARLY THIS MORNING IN THE VALLEYS. SNOW ACCUMULATIONS ABOVE 4000 FEET WILL RANGE FROM 5 TO 9 INCHES NEAR THE CREST WITH 2 TO 4 INCHES POSSIBLE IN THE UPPER METHOW VALLEY...INCLUDING THE TOWNS OF PLAIN... WINTHROP AND MAZAMA. ICE ACCUMULATIONS SHOULD BE LIGHT. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND FREEZING RAIN WILL LIKELY RESULT IN TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES THIS AFTERNOON THROUGH TONIGHT...AND USE CAUTION WHILE DRIVING. $$ WAZ038-043-031400- /O.CON.KOTX.WW.Y.0005.000000T0000Z-061103T1400Z/ OKANOGAN HIGHLANDS-OKANOGAN VALLEY- INCLUDING THE CITIES OF...REPUBLIC...INCHELIUM...OMAK... OKANOGAN...BREWSTER...BRIDGEPORT...OROVILLE 302 AM PST FRI NOV 3 2006 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING. SNOW WILL CONTINUE IN THE OKANOGAN VALLEY AND HIGHLANDS THIS MORNING. THE SNOW WILL THEN GRADUALLY CHANGE OVER TO A MIXTURE OF SNOW AND FREEZING RAIN BEFORE TURNING TO ALL RAIN LATE THIS MORNING/EARLY THIS AFTERNOON. SNOW ACCUMULATIONS OF 1 TO 2 INCHES ARE GENERALLY EXPECTED IN THE VALLEYS WITH 2 TO 4 INCHES OVER THE OKANOGAN HIGHLANDS. ICE ACCUMULATIONS SHOULD BE LIGHT. A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND FREEZING RAIN WILL LIKELY RESULT IN TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES THIS AFTERNOON THROUGH TONIGHT...AND USE CAUTION WHILE DRIVING. $$
000 WWUS46 KOTX 031213 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 413 AM PST FRI NOV 3 2006 ...A MOIST PACIFIC STORM SYSTEM WILL DELIVER A WINTRY MIX OF PRECIPITATION THROUGH THIS MORNING TO PORTIONS OF THE INLAND NORTHWEST... WAZ038-042-043-031315- /O.CAN.KOTX.WW.Y.0005.000000T0000Z-061103T1400Z/ OKANOGAN HIGHLANDS-EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY- INCLUDING THE CITIES OF...REPUBLIC...INCHELIUM...LEAVENWORTH... MAZAMA...TWISP...WINTHROP...OMAK...OKANOGAN...BREWSTER... BRIDGEPORT...OROVILLE 413 AM PST FRI NOV 3 2006 ...WINTER WEATHER ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SPOKANE HAS CANCELLED THE WINTER WEATHER ADVISORY. THE WINTERY MIX OF PRECIPITATION HAS DECREASED ACROSS NORTH CENTRAL WASHINGTON THIS MORNING. THEREFORE THE WINTER WEATHER ADVISORY HAS BEEN CANCELED. THE EXCEPTION TO THIS IS RIGHT ALONG THE CREST OF THE CASCADES...WHERE RAIN SNOW AND FREEZING RAIN WILL CONTINUE THROUGH THE EARLY MORNING HOURS. SHOWERS WILL REDEVELOP LATER TODAY ACROSS THE AREA...HOWEVER SNOW LEVELS WILL RISE HIGH ENOUGH FOR SNOW ONLY AT THE HIGHEST PEAKS IN THE AREA. $$ IDZ001-WAZ037-031800- /O.CON.KOTX.WS.W.0009.000000T0000Z-061103T1800Z/ NORTHERN PANHANDLE-NORTHEAST MOUNTAINS- INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY... PRIEST RIVER...COLVILLE...DEER PARK...CHEWELAH...NEWPORT... KETTLE FALLS 413 AM PST FRI NOV 3 2006 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. SNOW WILL CONTINUE IN NORTHEAST WASHINGTON AND THE NORTH IDAHO PANHANDLE THROUGH THIS MORNING. TOTAL SNOW ACCUMULATIONS OF 6 TO 10 INCHES ARE EXPECTED ACROSS THE NORTHERN MOUNTAINS ABOVE 5000 FEET ELEVATION. IN THE VALLEYS SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE LIKELY WITH THE HIGHEST AMOUNTS NEAR THE CANADIAN BORDER. ACROSS THE NORTHERN VALLEYS...SNOW WILL TRANSITION TO SLEET AND FREEZING RAIN EARLY THIS MORNING BEFORE TURNING TO RAIN LATER THIS MORNING. A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...SLEET AND FREEZING RAIN ARE EXPECTED OR OCCURRING. GUSTY WINDS CREATING AREAS OF BLOWING SNOW AT EXPOSED LOCATIONS ARE ALSO POSSIBLE. THIS WILL MAKE TRAVEL VERY HAZARDOUS. $$
000 WWUS46 KOTX 031754 WSWOTX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE SPOKANE WA 954 AM PST FRI NOV 3 2006 IDZ001-WAZ037-031900- /O.EXP.KOTX.WS.W.0009.000000T0000Z-061103T1800Z/ NORTHERN PANHANDLE-NORTHEAST MOUNTAINS- INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY... PRIEST RIVER...COLVILLE...DEER PARK...CHEWELAH...NEWPORT... KETTLE FALLS 954 AM PST FRI NOV 3 2006 ...WINTER STORM WARNING WILL EXPIRE AT 10 AM PST THIS MORNING... TEMPERATURES WILL CONTINUE TO RISE TO ABOVE FREEZING LATE THIS MORNING INTO THE AFTERNOON. THIS WILL RESULT IN THE THREAT FOR LOCAL FREEZING RAIN AND ADDITIONAL SNOW ACCUMULATIONS TO END. THUS...THE WINTER STORM WARNING WILL EXPIRE AT 10 AM THIS MORNING. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this winter storm warning went out at Nov 2, 2:30 PM PST, 16 minutes earlier.
Area forecast discussion, Nov 2, 2:30 PM PST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPOKANE WA
230 PM PST THU NOV 2 2006
.SYNOPSIS...A SERIES OF STRONG AND WET PACIFIC STORMS WILL PASS
THROUGH THE REGION OVER THE NEXT WEEK FOR AN ACTIVE AUTUMN
WEATHER REGIME.
&&
.DISCUSSION...
TONIGHT AND FRIDAY...COLD AND DRY POLAR AIR MASS WHICH HAS TAKEN UP
RESIDENCE OVER THE REGION IS IN THE PROCESS OF BEING EVICTED BY THE
FIRST IN A SERIES OF STRONG AND MOIST PACIFIC WEATHER SYSTEMS.
PACIFIC SATELLITE INDICATES THE CURRENT STORM FOCUSING DYNAMIC ENERGY
AND A WARM OCCLUDED FRONT INTO THE REGION THIS AFTERNOON...FOLLOWED
UPSTREAM BY ANOTHER STRONG SYSTEM NEAR 150W AIMING FOR THE NORTHWEST.
MODELS ARE SIMILAR WITH OVERALL SYNOPTIC FIELDS OF MOTION...WITH
SOME MODERATE BUT CRITICAL DIFFERENCES REGARDING LOW LEVEL AIR MASS
CHARACTERISTICS. THUS MUCH OF THE NEAR-NEAR TERM FORECAST
IS EXTRAPOLATED FROM OBSERVATIONAL DATA AND EXPERIENCE WITH SIMILAR
EVENTS...AND BACKED UP BY MODEL DATA WHERE DATA FOR THOSE ELEMENTS
FOR WHICH MARGINAL MODEL AGREEMENT EXISTS.
TONIGHT AND INTO FRIDAY MORNING THE PROBLEM WILL BE THE SCRUBBING
PROCESS AND ASSOCIATED METEOROLOGICAL HEADACHES AND HAZARDS UNTIL
THE SURFACE WARM FRONT FINALLY PLOWS THROUGH AND SENDS FREEZING
LEVELS BACK UP TO THE HIGHEST PEAKS. SURFACE OBSERVATIONS SUGGEST
WARM FRONT LAYS ALONG A LINE FROM ABOUT SEATTLE TO PENDLETON AT 200
PM. FORECAST AREA CAN BE BROKEN INTO 3 REGIMES FOR THE NEXT 24 HOURS.
FIRST IN THE WEST ALONG THE CASCADES AND THE IMMEDIATE LEE VALLEYS
AND WATERVILLE REGION...MAINLY LIGHT SNOW HAS BEEN FALLING AT
MOST LOCATIONS ALL DAY. ELLENSBURG AND YAKIMA HAVE SWITCHED OVER TO
RAIN WHILE WENATCHEE...ON THE OTHER SIDE OF MISSION RIDGE IS STILL
SNOW. EXPECT A MESSY TRANSITION PERIOD THIS EVENING WITH SNOW TURNING
TO SLEET AND/OR FREEZING RAIN AS MID LEVEL WARMING SLOPS OVER THE
RIDGE AND RIDES OVER THE COOL AIR TRAPPED IN THE COLUMBIA RIVER
VALLEY. CONFIDENCE IS LIMITED AS TO HOW LONG THIS TRANSITION PERIOD
WILL LAST...BUT THE GOOD NEWS IS GROUND TEMPERATURES APPEAR TO BE
WARM ENOUGH TO PREVENT SIGNIFICANT ICE ACCUMULATION ON ROADS. FROM
SOUTH TO NORTH IN THE WENATCHEE-OMAK CORRIDOR PRECIPITATION WILL
PROBABLY CHANGE TO RAIN OVERNIGHT AND INTO FRIDAY MORNING...THEN
TAPER OFF TO SHOWERS IN THE BREAK PERIOD BETWEEN WEATHER SYSTEMS.
CURRENT WINTER WEATHER ADVISORY HIGHLIGHTS WILL REMAIN AS IS THROUGH
THIS EVENING.
IN THE MAIN BASIN REGION FROM MOSES LAKE TO THE SPOKANE /CDA
REGION AND POINTS SOUTH...GENERAL SMOOTH PROGRESSION OF THE WARM
FRONT WILL GRADUALLY TRANSITION CURRENT SNOW OVER TO RAIN THIS
EVENING WITH AN INCREASE IN WINDS AND STEADY PRECIPITATION TAPERING
OFF TO SHOWERS LATER THIS EVENING. PURCELL TRENCH WINDS ARE
DECREASING IN RESPONSE TO WEAKENING CRESTON TO SPOKANE GRADIENT FOR
LITTLE THREAT OF EAST WIND CONTINUOUS DRYING AND ASSOCIATED
FREEZING RAIN THREAT AS THE FRONT APPROACHES. UNTIL CHANGE OVER...
GROUND TEMPERATURES ARE STILL HIGH ENOUGH TO PREVENT SIGNIFICANT
SNOW ACCUMULATION EXCEPT ON GRASSY SURFACES.
TO THE NORTH OVER THE NORTHEAST WASHINGTON MOUNTAINS AND NORTHERN
PANHANDLE MOUNTAINS THE THREAT OF PROLONGED PRECIPITATION DUE TO
ISENTROPIC ASCENT AUGMENTED BY OROGRAPHY...AND THE DIFFICULTY
OF FRONTAL SCRUBBING OF PROTECTED NARROW VALLEYS...WILL LEAD TO AN
EXTENDED PERIOD OF MAINLY SNOW OVERNIGHT WITH VALLEY ACCUMULATION OF
A COUPLE INCHES...HIGHEST AMOUNTS CLOSER TO CANADA...AND
MOUNTAIN SNOW APPROACHING OR MINIMALLY ACHIEVING HEAVY SNOW CRITERIA.
TRANSITION PRECIPITATION PHASE CHANGES TO SLEET AND POCKETS OF
FREEZING RAIN ALSO A THREAT IN THE SOUTHERN VALLEYS OF THESE ZONES
OVERNIGHT. WILL UPGRADE THE CURRENT WINTER WEATHER ADVISORY TO A
WINTER STORM WARNING TO COVER THIS MESSY TRANSITION TONIGHT.
OVERNIGHT MINIMUM TEMPERATURES WILL LIKELY BE ACHIEVED EARLY THIS
EVENING...THEN STEADY OUT OR RISE SLIGHTLY OVERNIGHT AS WARM SECTOR
ENCOMPASSES THE REGION. FRIDAY WILL BE A RELATIVE BREAK PERIOD
BETWEEN STRONG SYSTEMS WITH PRECIPITATION THREAT MAINLY CONSISTING
OF HIT AND MISS SHOWERS. HIGH TEMPERATURES FRIDAY DRAMATICALLY
WARMER WITH BREEZY CONDITIONS CREATING GOOD MIXING AND ADIABATIC
WARMING OF MID LEVEL WARM SECTOR AIR DOWN TO THE SURFACE...
ESPECIALLY OVER THE EASTERN COLUMBIA BASIN. /FUGAZZI
FRIDAY NIGHT THROUGH SATURDAY NIGHT...WET PATTERN DURING THIS
PERIOD AS A MOIST SOUTHWEST FLOW USHERS IN ONE PACIFIC WARM FRONT
FRIDAY NIGHT INTO SATURDAY...FOLLOWED BY ANOTHER SATURDAY NIGHT.
CONFIDENCE IS HIGH THAT MOST PLACES WILL GET MEASURABLE RAINFALL
DURING THIS TIME FRAME. THIS FLOW WILL BE UPSLOPE INTO THE
MOUNTAINS OF NE WASHINGTON AND THE IDAHO PANHANDLE WHICH WILL
ENHANCE PRECIPITATION AMOUNTS...WITH QPF AMOUNTS FROM GFS AND NAM
MODELS SUGGESTING NEAR AN INCH OF RAINFALL. THE IMMEDIATE EAST
SLOPES NEAR THE CASCADE CREST WILL ALSO GET A GOOD SHOT OF
MOISTURE FROM THIS SYSTEM. SNOW LEVELS FRIDAY NIGHT THROUGH
SATURDAY EVENING WILL RANGE FROM 6000-7000 FEET...THEN LOWER TO
5500-6000 FEET LATE SATURDAY NIGHT. TEMPERATURES WILL BE ABOVE
NORMAL AT NIGHT GIVEN CLOUD COVER AND MOISTURE...AND SLIGHTLY
ABOVE NORMAL DURING THE DAY. JW
SUNDAY THROUGH THURS...THE FOCUS OF THE EXTENDED-RANGE FCST WILL BE
NAILING DOWN PCPN AMNTS. INBOUND WARM-FRONT AT THE LEADING EDGE OF A
VERY WET AND MILD PATTERN WILL ALREADY MAKE LANDFALL ALONG THE
COAST OF THE PAC NW BY LATE SUNDAY. BY MON AFTERNOON...A LONG AND
DEEP FETCH OF SUB-TROPICAL MOISTURE ALONG THE WARM CONVEYOR BELT
ACCOMPANYING THE COLD-FRONT WILL HIT THE REGION HEAD-ON. AND GIVEN
THE PWAT VALUES WELL IN EXCESS OF ONE INCH...HIGH SNOW LEVELS AND
DEEP WLY FLOW...QUITE A BIT OF PCPN SHOULD FALL NEAR THE CASCADE
CREST AND OVER THE MTS OF N ID FROM SUNDAY NT INTO TUES. RIVER RISES
WILL BE LIKELY...ESPECIALLY AROUND THE STEHEKIN AREA AND FOR ALL
RIVERS WITH THEIR HEADWATERS IN THE CASCADES. ALL FCST RIVER RISES
WILL BE MONITORED CLOSELY FOR ANY PSBL WATCHES IN THE NEXT FEW DAYS.
WEVE INCREASED PCPN AMNTS FOR NEARLY ALL FCST ZONES FOR LATE SUNDAY
THROUGH MON NT BEFORE THE COLD-FRONT MOVES INTO THE NRN ROCKIES AND
OUT OF ERN WA. HAVE KEPT THE BEST CHANCE OF SHOWERS IN THE FCST FOR
TUES AND WED ACROSS N ID IN THE UNSTABLE POST-FRONTAL AIR MASS. NO
OTHER CHANGES TO THE PREVIOUS FCST. BZ
&&
.AVIATION...MOISTURE WILL CONTINUE TO STREAM INTO THE AREA
TODAY...WITH VARYING CEILINGS AND VISIBILITIES ACROSS THE AREA.
COLD AIR DAMMING NEAR THE CASCADES WILL CONTINUE TO PRODUCE -SN AT
KEAT WITH IFR CONDITIONS THROUGH 21Z. -SN WILL THEN CHANGE TO A
MIX OF -SN AND -FZRA AT KEAT BETWEEN 21-00Z...BEFORE CHANGING TO
JUST -FZRA DURING THE EARLY EVENING. AT
KGEG/KSFF/KCOE...PRECIPITATION WILL START OFF AS A MIXTURE OF RAIN
AND SNOW WITH OCCASIONALLY MVFR VIS/CEILINGS DEVELOPING. THEN
OVERNIGHT SHOULD SEE JUST RAIN BUT WITH CONTINUED MVFR
CEILINGS...BUT WITH VISIBILITIES LIKELY IMPROVING GIVEN RAIN
INSTEAD OF SNOW FALLING. AT KLWS/KPUW...DRIER LOW LEVEL AIR MASS
WILL KEEP CLOUD BASES HIGHER WITH HEIGHTS IN THE VFR CATEGORY. JW
&&
.PRELIMINARY POINT TEMPS/POPS...
SPOKANE 34 51 42 51 40 48 / 90 40 90 80 80 20
COEUR DALENE 33 49 41 50 40 47 / 100 50 90 80 90 20
PULLMAN 37 52 43 53 42 49 / 80 30 60 70 80 20
LEWISTON 38 58 45 57 45 54 / 80 30 50 60 80 20
COLVILLE 31 46 40 48 38 47 / 100 60 90 80 60 20
SANDPOINT 31 45 41 46 41 46 / 100 60 90 80 80 30
KELLOGG 37 47 42 48 41 46 / 100 70 90 80 90 40
MOSES LAKE 34 54 40 54 38 54 / 70 30 60 70 60 40
WENATCHEE 31 48 37 52 37 52 / 80 30 60 60 60 50
OMAK 31 46 37 51 34 51 / 80 30 60 70 50 70
&&
.OTX WATCHES/WARNINGS/ADVISORIES...
ID...WINTER STORM WARNING UNTIL 10 AM FRIDAY FOR NORTHERN PANHANDLE.
WA...WINTER STORM WARNING UNTIL 10 AM FRIDAY FOR NORTHEAST MOUNTAINS.
WINTER WEATHER ADVISORY UNTIL 6 AM FRIDAY FOR OKANOGAN
HIGHLANDS...EAST SLOPES NORTHERN CASCADES...OKANOGAN VALLEY.
WINTER WEATHER ADVISORY UNTIL 10 PM THURSDAY FOR WENATCHEE
AREA...WATERVILLE PLATEAU.
&&Hazardous weather outlook, Nov 2, 1:14 PM PST, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 114 PM PST THU NOV 2 2006 WAZ038-042-043-031400- OKANOGAN HIGHLANDS-EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY- INCLUDING THE CITIES OF...REPUBLIC...INCHELIUM...LEAVENWORTH... MAZAMA...TWISP...WINTHROP...OMAK...OKANOGAN...BREWSTER... BRIDGEPORT...OROVILLE 114 PM PST THU NOV 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL WASHINGTON. THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM PST FRIDAY. PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION. .DAY ONE...THIS AFTERNOON AND TONIGHT A MOIST PACIFIC STORM SYSTEM WILL INTERACT WITH SUB-FREEZING AIR TRAPPED ON THE GROUND. THIS WILL INITIALLY RESULT IN SNOW OVER THE MOUNTAINS AND THE NORTHERN VALLEYS...BUT WARMER AIR ALOFT WILL BRING POCKETS OF FREEZING RAIN BEFORE TURNING TO ALL RAIN LATE TONIGHT. MEANWHILE SNOW LEVELS WILL STEADILY RISE OVER THE MOUNTAINS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WET WEATHER WILL PERSIST THROUGH AT LEAST THE WEEKEND...HOWEVER SNOW LEVELS WILL RISE ABOVE ALL BUT THE HIGHEST MOUNTAINS. STAY TUNED TO THE LATEST FORECASTS FOR FURTHER DETAILS...AS SNOW LEVELS WITH THIS PATTERN CAN CHANGE SIGNIFICANTLY. IDZ002-WAZ034>036-031400- COEUR DALENE AREA-MOSES LAKE AREA-UPPER COLUMBIA BASIN- SPOKANE AREA- INCLUDING THE CITIES OF...COEUR DALENE...POST FALLS...HAYDEN... MOSES LAKE...EPHRATA...OTHELLO...QUINCY...RITZVILLE... COULEE DAM...ODESSA...ELECTRIC CITY...WILBUR...GRAND COULEE... COULEE CITY...SPOKANE 114 PM PST THU NOV 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...EAST CENTRAL WASHINGTON AND NORTHEAST WASHINGTON. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME HOWEVER SOME LIGHT SNOW IS EXPECTED THIS AFTERNOON AND EVENING NORTH OF A LINE FROM WENATCHEE TO THE SILVER VALLEY. SNOW LEVELS WILL STEADILY RISE OVERNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WET WEATHER WILL PERSIST THROUGH AT LEAST THE WEEKEND...HOWEVER SNOW LEVELS WILL RISE ABOVE ALL BUT THE HIGHEST MOUNTAINS. STAY TUNED TO THE LATEST FORECASTS FOR FURTHER DETAILS...AS SNOW LEVELS WITH THIS PATTERN COULD CHANGE SIGNIFICANTLY. IDZ003-004-026-027-WAZ031>033-031400- IDAHO PALOUSE-CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- INCLUDING THE CITIES OF...MOSCOW...ST. MARIES...KELLOGG... PINEHURST...OSBURN...WALLACE...MULLAN...LEWISTON...KAMIAH... CRAIGMONT...NEZPERCE...WINCHESTER...ANATONE...PEOLA...CLARKSTON... PULLMAN 114 PM PST THU NOV 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO...NORTH CENTRAL IDAHO AND SOUTHEAST WASHINGTON. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME HOWEVER SOME LIGHT SNOW IS EXPECTED THIS AFTERNOON AND EVENING NORTH OF A LINE FROM WENATCHEE TO THE SILVER VALLEY. SNOW LEVELS WILL STEADILY RISE OVERNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WET WEATHER WILL PERSIST THROUGH AT LEAST THE WEEKEND...HOWEVER SNOW LEVELS WILL RISE ABOVE ALL BUT THE HIGHEST MOUNTAINS. STAY TUNED TO THE LATEST FORECASTS FOR FURTHER DETAILS...AS SNOW LEVELS WITH THIS PATTERN COULD CHANGE SIGNIFICANTLY. IDZ001-WAZ037-031400- NORTHERN PANHANDLE-NORTHEAST MOUNTAINS- INCLUDING THE CITIES OF...SANDPOINT...RATHDRUM...BONNERS FERRY... PRIEST RIVER...COLVILLE...DEER PARK...CHEWELAH...NEWPORT... KETTLE FALLS 114 PM PST THU NOV 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO AND NORTHEAST WASHINGTON. THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT WINTER STORM WARNING IN EFFECT UNTIL 10 AM PST FRIDAY. PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION. SEAWSWOTX /WWUS46 KOTX/ .DAY ONE...THIS AFTERNOON AND TONIGHT A MOIST PACIFIC STORM SYSTEM WILL INTERACT WITH SUB-FREEZING AIR TRAPPED ON THE GROUND. THIS WILL INITIALLY RESULT IN SNOW OVER THE MOUNTAINS AND THE NORTHERN VALLEYS...BUT WARMER AIR ALOFT WILL BRING POCKETS OF FREEZING RAIN BEFORE TURNING TO ALL RAIN LATE TONIGHT. MEANWHILE SNOW LEVELS WILL STEADILY RISE OVER THE MOUNTAINS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WET WEATHER WILL PERSIST THROUGH AT LEAST THE WEEKEND...HOWEVER SNOW LEVELS WILL RISE ABOVE ALL BUT THE HIGHEST MOUNTAINS. STAY TUNED TO THE LATEST FORECASTS FOR FURTHER DETAILS...AS SNOW LEVELS WITH THIS PATTERN CAN CHANGE SIGNIFICANTLY. WAZ041-044-031400- WENATCHEE AREA-WATERVILLE PLATEAU- INCLUDING THE CITIES OF...WENATCHEE...WATERVILLE...MANSFIELD 114 PM PST THU NOV 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WASHINGTON AND NORTH CENTRAL WASHINGTON. THE FOLLOWING WATCHES WARNINGS OR ADVISORIES ARE CURRENTLY IN EFFECT WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING. PLEASE SEE THE FOLLOWING PRODUCTS FOR MORE INFORMATION. .DAY ONE...THIS AFTERNOON AND TONIGHT A MOIST PACIFIC STORM SYSTEM WILL INTERACT WITH SUB-FREEZING AIR TRAPPED ON THE GROUND. THIS WILL INITIALLY RESULT IN SNOW OVER ...BUT WARMER AIR ALOFT WILL BRING POCKETS OF FREEZING RAIN BEFORE TURNING TO ALL RAIN LATE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY WET WEATHER WILL PERSIST THROUGH AT LEAST THE WEEKEND...HOWEVER SNOW LEVELS WILL RISE ABOVE ALL BUT THE HIGHEST MOUNTAINS. STAY TUNED TO THE LATEST FORECASTS FOR FURTHER DETAILS...AS SNOW LEVELS WITH THIS PATTERN COULD CHANGE SIGNIFICANTLY.
Nearby
Winter Storm Warnings in Idaho, 2006Winter Storm Warnings in Washington, 2006Every winter storm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.